| Model Number |
IPN043837 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
01/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "during a facelift procedure it was noticed that the end of the flex tube had become torn.Due to this, it was necessary to manually bag the patient and switch the flex tube with a different lot number.The patient desaturated briefly during the procedure".Additional information provided stated that patient desaturated "5-6 points", no baseline information provided.No patient injury or harm reported.Patient condition is reported to be "100%".
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The manufacturing site reports a 100% visual inspection and leak testing is conducted; therefore, any defects would be detected prior to release from the manufacturing facility.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) for this product mentions that the product must be stored in a cool and dry place protected from light and ozone.In addition, the product must not be used with flammable anaesthetics.The ifu also mentions to check the system for leakages.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description